# SDR REXA2014091200947

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 15,258 hours, 9,569 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF STEERING INOPERATIVE.  CAUTION MSG DISPLAYED, FOLLOWED NON-NORMAL & FAULT RESET PROCEDURE, MSG WENT AWAY.  UPON INSPECTION FOUND NLG STEERING MANIFOLD DEFECTIVE.  R & R NLG STEERING MANIFOLD IAW AMM 32-51-50.  PERFORMED LEAK CHECK NO DEFECT NOTED.  OPERATIONS CHECK OF NLG STEERING NORMAL.  PERFORMED RETRACTIONS & EXTENSION OF LG AS REQUIRED NO DEFECT NOTED.
